# SDR DALA2014091805116

- Difficulty date: September 17, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 58,659 hours, 42,304 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTING FOR THE MIDDLE OF THE CATWALK IN THE TAIL COMPARTMENT WAS INOPERATIVE.  MAINTENANCE FOUND A BROKEN TERMINAL END, RETERMINATED IT, AND FUNCTIONALLY CHECKED THE SYSTEM.
